Stability of thin layer approximation of electromagnetic waves scattering by linear and non linear coatings.

2002
Publication type:
Chapter
Pages :
415--456
Journal:
Nonlinear partial differential equations and their applications. Collège de France Seminar, Vol. XIV, vol. 31, pp. 415--456
Publisher:
North-Holland, Amsterdam
BibTeX:
@inbook{Had-Jol-2002-1,
    author={Houssem Haddar and Patrick Joly },
    title={Stability of thin layer approximation of electromagnetic waves 
           scattering by linear and non linear coatings. },
    publisher={North-Holland, Amsterdam },
    year={2002 },
    volume={31 },
    series={Stud. Math. Appl. },
    pages={415--456},
}